# SDR USAA051297

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK VERTICAL STANCHION SUPPORT AT FWD E1 RT SHELF.  FABRICATED AND INSTALLED DOUBLER IAW SRM 51-70-11, DEFECT SIZE: 1" CRACK.
